# SDR HEEA115978

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N350LG
- Make and model: Snias AS350B3
- Aircraft serial: 3690
- Aircraft time: 2,047 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: B19030MD03
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURNED TO BASE, WHEN LANE 2 OF VEMD FAILED TO ILLUMINATE.  REPLACEMENT OF VEMD CURED PROBLEM.
